Previous |  Up |  Next

Article

References:
[1] Chanturia T. A.: Integral conditions of oscillation of solutions of higher-order linear differential equations. Differencialny'e Uravnenija 16 (1980), 470-481. (Russian)
[2] Chiou K. L.: Oscillation and nonoscillation theorems for second order functional differential equations. J. Math. Anal. Appl. 45 (1974), 382-403. DOI 10.1016/0022-247X(74)90080-8 | MR 0330702 | Zbl 0279.34024
[3] Dahiya R. S.: Oscillation generating delay terms in even order retarded equations. J. Math. Anal. Appl. 49 (1975), 158-165. DOI 10.1016/0022-247X(75)90167-5 | MR 0355263 | Zbl 0289.34106
[4] Grammatikopoulos M. K.: On the effect of deviating arguments on the behavior of bounded solutions of nonlinear differential equations. Ukrain. Mat. Z. 30 (1978), 462-473. (Russian) MR 0499602
[5] Ivanov A. F., Kitamura Y., Kusano T., Shevelo V. N.: Oscillatory solutions of functional differential equations generated by deviation of arguments of mixed type. Hiroshima Math. J. 12 (1982), 645-655. MR 0676564 | Zbl 0511.34052
[6] Kiguradze I. T.: Some singular boundary value problems for ordinary differential equations. Tbilisi Univ. Press, Tbilisi, 1975. (Russian) MR 0499402
[7] Koplatadze R. G., Chanturia T. A.: On oscillatory properties of differential equations with a deviating argument. Tbilisi Univ. Press, Tbilisi, 1977. (Russian)
[8] Kusano T.: On strong oscillation of even order differential equations with advanced arguments. Hiroshima Math. J. 11 (1981), 617-620. MR 0635041 | Zbl 0498.34051
[9] Kusano T.: Oscillation of even order linear functional differential equations with deviating arguments of mixed type. J. Math. Anal. Appl. 98 (1984), 341 - 347. DOI 10.1016/0022-247X(84)90253-1 | MR 0730511 | Zbl 0546.34056
[10] Ladas G., Ladde G., Papadakis J. S.: Oscillations of functional-differential equations generated by delays. J. Differential Equations 12 (1972), 385-395. DOI 10.1016/0022-0396(72)90039-3 | MR 0333399 | Zbl 0227.34053
[11] Mahfoud W. E.: Remarks on some oscillation theorems for $n$th-order differential equations with a retarded argument. J. Math. Anal. Appl. 65 (1978), 68-80. DOI 10.1016/0022-247X(78)90219-6 | MR 0481367
[12] Marušiak P., Werbowski J.: Oscillation and asymptotic behavior of differential equations generated by delays. Fasc. Math. 13 (1981), 61-72. MR 0722711
[13] Naito M.: Oscillations of differential inequalities with retarded arguments. Hiroshima Math. J. 5 (1975), 187-192. MR 0374614 | Zbl 0309.34054
[14] Ohirska J.: Oscillation of $n$-th order linear and nonlinear delay differential equations. Czechoslovak Math. J. 32 (1982), 271-274. MR 0654061
[15] Oláh R.: Note on the oscillation of differential equations with deviating argument. Časopis pěst. mat. 107 (1982), 380-387. MR 0683818
[16] Oláh R.: On oscillation of solutions of nonlinear retarded differential equation of Emden-Fowler type. Czechoslovak Math. J. 34 (1984), 417-423. MR 0761424
[17] Oláh R.: Oscillation of linear retarded differential equation. Czechoslovak Math. J. 34 (1984), 371-377. MR 0761419
[18] Philos Ch. G.: Bounded oscillations generated by retardations for differential equations of arbitrary order. Utilitas Math. 15 (1979), 161-182. MR 0531627 | Zbl 0399.34061
[19] Philos Ch. G.: Some results on the oscillatory and asymptotic behavior of the solutions of differential equations with deviating arguments. Arch. Math. 15 (1979), 19-36. MR 0562108 | Zbl 0435.34059
[20] Sficas Y. G., Staikos V. A.: Oscillations of differential equations with deviating arguments. Funkcial. Ekvac. 19 (1976), 35-43. MR 0417538 | Zbl 0351.34045
[21] Sficas Y. G., Staikos V. A.: Oscillations of retarded differential equations. Proc. Camb. Phil. Soc. 75 (1974), 95-101. DOI 10.1017/S0305004100048283 | MR 0333402 | Zbl 0277.34087
[22] Sficas Y. G., Stavroulakis I. P.: On the oscillatory and asymptotic behavior of a class of differential equations with deviating arguments. SIAM J. Math. Anal. 9 (1978), 956-966. DOI 10.1137/0509078 | MR 0508836 | Zbl 0387.34028
[23] Shevelo V. N., Vareh N. V.: On the oscillation of solutions of higher order linear differential equations with retarded argument. Ukrain. Mat. Ž. 24 (1972), 513-520. (Russian) MR 0308562
[24] Staikos V. A.: Basic results on oscillation for differential equations with deviating arguments. Hiroshima Math. J. 10 (1980), 495-516. MR 0594131 | Zbl 0453.34055
[25] Staikos V. A., Stavroulakis I. P.: Bounded oscillations under the effect of retardations for differential equations of arbitrary order. Proc. Royal Soc. Ed. 77 (1977), 129-136. MR 0454256 | Zbl 0358.34074
[26] Stavroulakis I. P.: Some oscillatory and asymptotic properties of differential equations with deviating arguments. Bull. Math. Soc. Sci. Math. Roum. 22 (1978), 191 - 204. MR 0506452 | Zbl 0372.34046
[27] Werbowski J.: On oscillation of solutions of differential inequallities with deviating arguments of mixed type. Trudy Inst. Pr. Mat. im. I. N. Vekua 14 (1983), 5- 12. (Russian) MR 0741455
[28] Werbowski J.: Oscillations of nonlinear differential equations caused by deviating arguments. Funkcial. Ekvac. 25 (1982), 295-301. MR 0707563 | Zbl 0537.34068
Partner of
EuDML logo